Header

UZH-Logo

Maintenance Infos

Two-scale composite finite element method for Dirichlet problems on complicated domains


Rech, M; Sauter, S; Smolianski, A (2006). Two-scale composite finite element method for Dirichlet problems on complicated domains. Numerische Mathematik, 102(4):681-708.

Statistics

Citations

13 citations in Web of Science®
14 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

49 downloads since deposited on 20 Jan 2010
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2006
Deposited On:20 Jan 2010 13:18
Last Modified:05 Apr 2016 13:24
Publisher:Springer
ISSN:0029-599X
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00211-005-0654-x

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 2MB
View at publisher

Author Collaborations